Missouri Journal of Mathematical Sciences

On Weak Forms of Semi-Open and Semi-Closed Functions

Miguel Caldas and Govindappa Navalagi

Full-text: Open access


Weakly semi-open functions between topological spaces are defined as dual to the weak semi-continuous. Connections between this function and other existing topological notions are established and separate examples are given. It is shown that weakly semi-open functions on regular spaces are semi-open. We also introduce and study the concept of weakly semi-closed functions.

Article information

Missouri J. Math. Sci., Volume 18, Issue 3 (2006), 165-178.

First available in Project Euclid: 3 August 2019

Permanent link to this document

Digital Object Identifier

Zentralblatt MATH identifier

Primary: 54A40: Fuzzy topology [See also 03E72]
Secondary: 54C10: Special maps on topological spaces (open, closed, perfect, etc.) 54D10: Lower separation axioms (T0-T3, etc.) 54C08: Weak and generalized continuity


Caldas, Miguel; Navalagi, Govindappa. On Weak Forms of Semi-Open and Semi-Closed Functions. Missouri J. Math. Sci. 18 (2006), no. 3, 165--178. doi:10.35834/2006/1803165. https://projecteuclid.org/euclid.mjms/1564797753

Export citation